International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 11, Pages 707-712

On fuzzy points in semigroups

Kyung Ho Kim

Department of Mathematics, Chungju National University, Chungju 380-702, Korea

Received 4 December 2000

Copyright © 2001 Kyung Ho Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider the semigroup S¯ of the fuzzy points of a semigroup S, and discuss the relation between the fuzzy interior ideals and the subsets of S¯ in an (intra-regular) semigroup S.